Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 825618, 9 pages
http://dx.doi.org/10.1155/2014/825618
Research Article

On a -Analogue of the Elzaki Transform Called Mangontarum -Transform

Department of Mathematics, Mindanao State University, Main Campus, 9700 Marawi City, Philippines

Received 21 June 2014; Revised 19 September 2014; Accepted 19 September 2014; Published 13 October 2014

Academic Editor: Seenith Sivasundaram

Copyright © 2014 Mahid M. Mangontarum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Two -analogues of the Elzaki transform, called Mangontarum -transforms, are introduced in this paper. Properties such as the transforms of -trigonometric functions, transform of -derivatives, duality relation, convolution identity, -derivative of transforms, and transform of the Heaviside function are derived and presented. Moreover, we will consider applications of the Mangontarum -transform of the first kind to some ordinary -differential equations with initial values.